| Catalog Number |
H1-M |
| Medical Device Problem Codes |
Difficult to Remove (1528); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Codes |
Hematoma (1884); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/11/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a peripheral atherectomy procedure using the atherectomy h1-m hawkone m to treat a long chronic total occlusion plaque lesion in the proximal superficial femoral artery, there was difficulty removing the atherectomy device from a 6f sheath.During the procedure (in vivo), the tip/nosecone detached and the guidewire lumen was reported torn or ripped.Upon removal, the physician observed the nosecone had broken off and was retained within the sheath at the end of the sheath, and the entire sheath was removed to retrieve the detached nosecone from the body.Embolic protection was used.The vessel was post-dilated with a balloon, and the procedure continued with balloon and stent placement.A hematoma was reported as having formed and was maintained.No health consequences or impact were reported.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.